Alert archive / Indiana / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 67, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 26, 2022, 6:54 PM EDT for Clay County, Owen County, Indiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2022, 6:54 PM EDT (22:54 UTC)
- Expired
- May 26, 2022, 7:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Clay County, IN, Owen County, IN
The radar
The Indianapolis radar (KIND), 75 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 555 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
035
WUUS53 KIND 262254
SVRIND
INC021-119-262330-
/O.NEW.KIND.SV.W.0067.220526T2254Z-220526T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
654 PM EDT Thu May 26 2022
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Clay County in west central Indiana...
Western Owen County in west central Indiana...
* Until 730 PM EDT.
* At 654 PM EDT, a severe thunderstorm was located 16 miles north of
Linton, or 21 miles southeast of Terre Haute, moving north at 40
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Patricksburg around 700 PM EDT.
Saline City around 705 PM EDT.
Center Point and Bowling Green around 710 PM EDT.
Other locations in the path of this severe thunderstorm include
Knightsville, Cagles Mill Lake and Harmony.
This includes Interstate 70 between mile markers 22 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3956 8713 3953 8701 3947 8701 3947 8681
3917 8699 3917 8708 3918 8722
TIME...MOT...LOC 2254Z 197DEG 34KT 3926 8708
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ryan2 follow-up statements
977
WWUS53 KIND 262308
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
708 PM EDT Thu May 26 2022
INC021-119-262330-
/O.CON.KIND.SV.W.0067.000000T0000Z-220526T2330Z/
Clay IN-Owen IN-
708 PM EDT Thu May 26 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR CENTRAL CLAY AND NORTHWESTERN OWEN COUNTIES...
At 708 PM EDT, a severe thunderstorm was located 10 miles southeast
of Brazil, or 19 miles east of Terre Haute, moving north at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Brazil, Knightsville and Harmony.
This includes Interstate 70 between mile markers 23 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3956 8713 3953 8701 3947 8701 3947 8689
3923 8698 3922 8707 3931 8714
TIME...MOT...LOC 2308Z 197DEG 34KT 3939 8703
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ryan760
WWUS53 KIND 262329
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
729 PM EDT Thu May 26 2022
INC021-119-262339-
/O.EXP.KIND.SV.W.0067.000000T0000Z-220526T2330Z/
Clay IN-Owen IN-
729 PM EDT Thu May 26 2022
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLAY AND NORTHWESTERN
OWEN COUNTIES WILL EXPIRE AT 730 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Indianapolis.
Remember, a Severe Thunderstorm Warning still remains in effect for
northeast Clay and extreme northwest Owen Counties.
LAT...LON 3956 8713 3953 8701 3947 8701 3947 8689
3923 8698 3922 8707 3931 8714
TIME...MOT...LOC 2329Z 197DEG 34KT 3957 8696
$$
RyanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:36 PM EDT, 18 minutes earlier.
Area forecast discussion, May 26, 6:36 PM EDT, 18 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 636 PM EDT Thu May 26 2022 ...Updated Aviation Discussion... .Mesoscale Update... Issued at 636 PM EDT Thu May 26 2022 The initial storm cell discussed in the previous meso update has moved northeast and left behind an outflow boundary that is oriented SW to NE. Scattered convection behind the still discrete initial cell has developed into a line as their cold pools have merged. They have begun a northeastward propagation more in line with the mean shear vector. Some cells within the line have displayed weak rotation, especially where they intersect the outflow boundary laid down by the initial cell. Main hazards will be damaging winds in any surging cold pools...but embedded stronger cells could put down some large hail. Low-level helicity remains elevated this evening and given possible cell interaction with the outflow boundary...the threat for weak landspout tornadoes remains possible as well. Previous Mesoscale Discussion below: Just a quick update on radar trends...a storm that briefly displayed some supercellular characteristics along the IN / IL border has moved northeastward and weakened. Other storm cells following closely behind remain disorganized for the most part. One issue these storms seem to be having is that they're moving into a less favorable environment...since areas further east have not had as much time to heat up and destabilize. Additionally, clouds have redeveloped over these areas and thus further destabilization seems unlikely. The lack of instability will continue to be a mitigating factor on any storms that move in from the west. && .Short Term...(This evening through Friday night) Issued at 157 PM EDT Thu May 26 2022 Rest of Today and Tonight. A deep closed upper level pressure system continues to slowly move to the east across Missouri which is creating active weather conditions across central Indiana. Low level wind fields are generally southerly with robust moisture advection across the area. Rain coverage has gradually lessened as the initial wave of rain exits the area. The earlier breaks in the clouds across southern Indiana have now made it into the south central portions of the state which is creating a slightly unstable atmosphere. Current model guidance suggests that by 6 PM a narrow axis of 1000 J/kg of CAPE will be in place. Instability parameters across Illinois are expected to be much higher which makes sense with the mostly clear skies currently in place. Bulk shear values in excess of 40kts and effective SRH values near 100 m2/s2 are more than enough for strong to severe storms especially considering storms yesterday produced damaging winds with a less favorable wind field. Current thoughts are that there will be two periods of storms this afternoon and evening with the first starting after 4 PM and a second wave near 8 PM. This assumes that the clearing that's expected actually occurs. Damaging winds are the primary threat with the limited instability, but can't rule out large hail. Will be closely monitoring satellite trends through the early afternoon to fine-tune where the greatest threat will be going forward. Generally dry conditions expected for the overnight hours with a few scattered showers expected here or there. The loss of daytime heating will limit the instability and allow for no lightning. Can't rule out a few areas of patchy fog with the abundant low level moisture, but with the thick cloud cover and relatively strong winds of 5-10 mph, coverage will be limited. Friday. Rain chances return during the daytime hours as the aforementioned upper level low pressure system moves across central Indiana into Ohio. As the surface and upper level flow becomes northwesterly rain coverage will increase as the CAA aloft creates more favorable low and mid level lapse rates. Can't rule out an isolated rumble of thunder but the cloudy skies and cool surface conditions will limit the instability and create unfavorable conditions for glaciation outside of the cooler temperatures aloft and associated higher lapse rates. Rain chances will come to an end by the overnight hours with cooler than normal conditions expected as the clouds begin to clear. && .Long Term...(Saturday through Thursday) Issued at 157 PM EDT Thu May 26 2022 Saturday... At last dry weather has arrived to central Indiana with a brief spell of cool weather as a closed low exits the region. Surface high pressure will build upstream of a developing ridge; the source of subsidence and drier air. NW mid level flow will keep low level temperatures cool. This in combination with near dry adiabatic warming in the PBL will lead to highs in the mid to upper 70s. Overnight temperatures will drop, but some dry WAA will combat the diurnal cooling. For this reason Saturday night lows will be a few degrees warmer than Friday night; lows in the mid 50s. Sunday through Thursday... Saturday will be the only day below seasonal temperature averages as a ridge quickly builds over the Midwest above a region of dry WAA and an elevated EML. As this EML is pushed over IL/IN, it will be suppressed beneath broad subsidence, eventually nearing a mixed surface layer by Sunday afternoon. This could lead to a quick expansion of the PBL, leading to a slew of surface changes; drying and warming the near surface layer and increasing chances for gusty winds. Current expectations are for highs in the mid 80s, but upper 80s cannot be ruled out, and will greatly depend on the depth of the PBL and its associated ability to adiabatically warm. The next few days in the long term will be rather mundane with surface high pressure continuing to build beneath an upper level ridge. Some moisture return is likely as the ridge axis nears, limiting the fire weather risk in the peak of the heating trend. This wont stop the warmth however with highs in the upper 80s to low 90s both Monday and Tuesday. The forecast is much more murky Wednesday and Thursday. Ensemble members are having a difficult time coming to agreement on the timing of an approaching trough, of which should bring chances of rain sometime between Wednesday afternoon and Thursday afternoon. Will blanket a low chance PoP for not with uncertainty on timing high, but chances should increase as the event nears and timing narrows. && .Aviation...(00Z TAF Issuance) Issued at 636 PM EDT Thu May 26 2022 IMPACTS: -Brief MVFR to IFR cigs/vsbys in showers/storms through 04Z. -MVFR cigs continue through the TAF period. DISCUSSION: Occasional showers and storms through 04Z with highest coverage at LAF and HUF. MVFR cigs are possible at times through the overnight hours and will continue through the day as rain returns. Can't rule out an isolated rumble of thunder, but coverage during the daytime hours tomorrow will be very low. Winds are currently easterly but will gradually become more southerly during the overnight hours. && .IND WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale...Eckhoff Short Term...White Long Term...Updike Aviation...White
Hazardous weather outlook, May 26, 3:39 PM EDT, 3 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 339 PM EDT Thu May 26 2022 INZ021-028>031-035>049-051>057-060>065-067>072-271945- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 339 PM EDT Thu May 26 2022 This hazardous weather outlook is for central Indiana. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms are expected today and tonight. Some storms may be strong to severe this afternoon with damaging winds and hail as the main threats, though an isolated tornado cannot be ruled out. Locally heavy rain is also possible in thunderstorms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorm chances will continue through Friday evening for all or some of the region, although severe weather is not anticipated. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested Thursday afternoon. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, May 26, 5:38 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
538 PM EDT Thu May 26 2022
INZ035-262215-
Fountain IN-
538 PM EDT Thu May 26 2022
...A strong thunderstorm will impact portions of southeastern
Fountain County through 615 PM EDT...
At 538 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Veedersburg, or 18 miles west of Crawfordsville,
moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Veedersburg.
This includes Interstate 74 between mile markers 14 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4018 8726 4014 8709 4008 8709 3997 8722
4002 8733
TIME...MOT...LOC 2138Z 202DEG 17KT 4000 8725
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CMSpecial weather statement, May 26, 5:52 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
552 PM EDT Thu May 26 2022
INZ043-044-262215-
Parke IN-Vermillion IN-
552 PM EDT Thu May 26 2022
...A strong thunderstorm will impact portions of southwestern Parke
and southern Vermillion Counties through 615 PM EDT...
At 551 PM EDT, Doppler radar was tracking a strong thunderstorm over
Clinton, or 12 miles north of Terre Haute, moving northeast at 20
mph. Storm are weakly rotating and have the potential to produce a
brief tornado.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Clinton around 605 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3978 8750 3974 8726 3961 8742 3961 8746
3962 8750
TIME...MOT...LOC 2151Z 206DEG 17KT 3964 8745
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CMSpecial weather statement, May 26, 6:11 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
611 PM EDT Thu May 26 2022
INZ051-052-060-061-067-068-262245-
Daviess IN-Knox IN-Clay IN-Greene IN-Vigo IN-Sullivan IN-
611 PM EDT Thu May 26 2022
...Strong thunderstorms will impact portions of southeastern Vigo,
eastern Sullivan, northeastern Knox, southwestern Clay, western
Greene and Daviess Counties through 645 PM EDT...
At 611 PM EDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout along a line extending from near
Sullivan to 6 miles south of Linton to Washington. Movement was north
at 50 mph.
HAZARD...Landspouts, wind gusts of 50 to 55 mph, and pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Strong thunderstorms will be near...
Sullivan around 615 PM EDT.
Linton around 620 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3855 8718 3855 8720 3854 8722 3854 8725
3885 8723 3913 8742 3934 8732 3933 8711
3920 8705 3917 8705 3917 8704 3890 8692
3852 8700 3852 8709 3854 8711 3853 8712
3853 8714 3852 8714 3852 8715
TIME...MOT...LOC 2211Z 188DEG 44KT 3914 8736 3894 8720 3864 8716
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
RyanSpecial weather statement, May 26, 6:15 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
615 PM EDT Thu May 26 2022
INZ035-262245-
Fountain IN-
615 PM EDT Thu May 26 2022
...A strong thunderstorm will impact portions of northeastern
Fountain County through 645 PM EDT...
At 614 PM EDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout near Veedersburg, or 16 miles
northwest of Crawfordsville, moving north at 15 mph.
HAZARD...Landspouts, winds in excess of 40 mph, and pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
This storm will remain over mainly rural areas of northeastern
Fountain County, including the following locations... Newtown,
Hillsboro and Mellott.
This includes Interstate 74 between mile markers 18 and 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4030 8709 4015 8709 4010 8715 4013 8723
4032 8721
TIME...MOT...LOC 2214Z 193DEG 14KT 4018 8715
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CMSpecial weather statement, May 26, 6:26 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
626 PM EDT Thu May 26 2022
INZ056-064-065-071-072-262300-
Decatur IN-Bartholomew IN-Shelby IN-Jackson IN-Jennings IN-
626 PM EDT Thu May 26 2022
...A strong thunderstorm will impact portions of southeastern Shelby,
western Decatur, eastern Bartholomew, northeastern Jackson and
northwestern Jennings Counties through 700 PM EDT...
At 626 PM EDT, Doppler radar was tracking a shower capable of
producing a landspout 7 miles northeast of Seymour, moving north at
40 mph.
HAZARD...Landspouts and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
This strong thunderstorm will be near...
Columbus around 645 PM EDT.
This includes the following highways...
Interstate 65 between mile markers 49 and 58.
Interstate 74 near mile marker 128.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3893 8571 3896 8593 3940 8590 3941 8556
TIME...MOT...LOC 2226Z 188DEG 34KT 3903 8581
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RyanSpecial weather statement, May 26, 6:48 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
648 PM EDT Thu May 26 2022
INZ045-051>053-061-068-262330-
Daviess IN-Clay IN-Owen IN-Putnam IN-Greene IN-Vigo IN-
648 PM EDT Thu May 26 2022
...Strong thunderstorms will impact portions of eastern Vigo, Clay,
western Owen, central Greene, southwestern Putnam and northeastern
Daviess Counties through 730 PM EDT...
At 647 PM EDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout along a line extending from 13 miles
northeast of Sullivan to 16 miles south of Brazil to 11 miles
northwest of Bloomfield to 12 miles northeast of Washington. Movement
was north at 30 mph.
HAZARD...Landspouts, wind gusts of 50 to 55 mph, and pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Bloomfield and Brazil.
This includes Interstate 70 between mile markers 15 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3877 8706 3910 8710 3921 8719 3923 8724
3926 8724 3926 8731 3960 8725 3961 8701
3962 8701 3953 8690 3890 8690 3875 8693
TIME...MOT...LOC 2247Z 200DEG 28KT 3927 8728 3928 8716 3918 8703 3881
8706
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
RyanThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 10:31 AM EDT | Special Weather Statement | IND | Hamilton, Hancock | 29 min |
| May 26, 4:10 PM EDT | Severe Thunderstorm Warning | IND | Vermillion | 35 min |
| May 26, 4:40 PM EDT | Special Weather Statement | IND | Vermillion | 35 min |
| May 26, 4:46 PM EDT | Special Weather Statement | IND | Vigo | 29 min |
| May 26, 5:13 PM EDT | Special Weather Statement | IND | Parke | 32 min |
| May 26, 5:35 PM EDT | Special Weather Statement | IND | Knox | 25 min |
| May 26, 5:38 PM EDT | Special Weather Statement | IND | Fountain | 37 min |
| May 26, 5:52 PM EDT | Special Weather Statement | IND | Parke | 23 min |
| May 26, 6:03 PM EDT | Severe Thunderstorm Warning | IND | Parke, Vermillion | 27 min |
| May 26, 6:11 PM EDT | Special Weather Statement | IND | Daviess, Greene | 34 min |
| May 26, 6:15 PM EDT | Special Weather Statement | IND | Fountain | 30 min |
| May 26, 6:26 PM EDT | Special Weather Statement | IND | Bartholomew | 34 min |
| May 26, 6:28 PM EDT | Tornado Warning | IND | Parke | 32 min |
| May 26, 6:30 PM EDT | Tornado Warning | IND | Bartholomew, Jennings | 15 min |
| May 26, 6:33 PM EDT | Tornado Warning | IND | Fountain, Tippecanoe | 14 min |
| May 26, 6:42 PM EDT | Tornado Warning | IND | Fountain, Parke | 33 min |
| May 26, 6:48 PM EDT | Special Weather Statement | IND | Clay, Greene | 42 min |
| May 26, 7:13 PM EDT | Tornado Warning | IND | Fountain, Montgomery | 32 min |
| May 26, 7:14 PM EDT | Special Weather Statement | IND | Martin | 31 min |
| May 26, 7:22 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam | 23 min |
| May 26, 7:36 PM EDT | Tornado Warning | IND | Fountain, Montgomery, Tippecanoe | 30 min |
| May 26, 7:56 PM EDT | Special Weather Statement | IND | Lawrence, Monroe | 34 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.